MathSciNet Relay Station
MathSciNet bibliographic data
MR276979 (43 #2717) 57.01
Osborn, Howard Function algebras and the de Rham theorem in ${\rm PL}$. Bull. Amer. Math. Soc. 77 1971 386–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement